MAUDE Adverse Event Report: Medline Industries, LP CENTURION; CLAMP, UMBILICAL CORD CLIPPER

Medline Industries, LP CENTURION; CLAMP, UMBILICAL CORD CLIPPER
Catalog Number CTR300
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2025
Type of Reportable Event Malfunction

Brand Name
CENTURION
Common Device Name
CLAMP, UMBILICAL CORD CLIPPER
Manufacturer (Section D)
Medline Industries, LP
301 catrell drive
howell MI 48843
Manufacturer Contact
kim evangelista
301 catrell drive
howell, MI 48843
MDR Report Key50693360
Report Number1824619-2026-00031
Device Sequence Number18545378
Product Code KOH
UDI-Device Identifier10193489112696
UDI-Public10193489112696
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCTR300
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2025
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown